Weighted boundary value problems for strongly degenerate equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2172-2174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a21,
author = {\`E. N. Sabziev},
title = {Weighted boundary value problems for strongly degenerate equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2172--2174},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a21/}
}
È. N. Sabziev. Weighted boundary value problems for strongly degenerate equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2172-2174. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a21/